Alert archive / Indiana / Special Weather Statements in 2017

Special Weather Statement, NWS Wilmington, OH

May 19, 2017Ohio County, Switzerland County, Indiana

NWS Wilmington, OH issued this special weather statement at May 19, 2017, 3:08 PM EDT for Ohio County, Switzerland County, Indiana. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2017, 3:08 PM EDT (19:08 UTC)
Expired
May 19, 2017, 4:00 PM EDT
In force
52 min
Issued by
NWS Wilmington, OH

Counties Ohio County, IN, Switzerland County, IN

The radar

The Louisville radar (KLVX), 122 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 3:16 PM EDTTSTM WND DMGS Olean, INLARGE TREE DOWN ALONG SR 129 NEAR OLEAN RD. TIME ESTIMATED BY RADAR.
May 19, 3:40 PM EDTTSTM WND DMGAllensville, INTREE DOWN NEAR ALLENSVILLE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
387 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1118 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

607 
WWUS81 KILN 191908
SPSILN

Special Weather Statement
National Weather Service Wilmington OH
308 PM EDT FRI MAY 19 2017
 
INZ073>075-080-192000-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-
308 PM EDT FRI MAY 19 2017

...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHERN RIPLEY...
SOUTHWESTERN DEARBORN AND SWITZERLAND COUNTIES UNTIL 400 PM EDT...

At 308 PM EDT, radar indicated a strong thunderstorm 8 miles north of
Madison, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Pleasant, Hartford, Fairview, Center Square, Aberdeen, Rexville,
Pate, Benham, Avonburg, Moorefield, Farmers Retreat, Bear Branch,
Friendship, East Enterprise, Cross Plains, Allensville, Quercus
Grove, Mount Sterling and Jacksonville.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3898 8532 3900 8490 3880 8487 3877 8520
      3892 8520 3891 8544 3893 8544
TIME...MOT...LOC 1908Z 262DEG 32KT 3885 8535 

$$

KC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at May 19, 2:26 PM EDT, 42 minutes earlier.

Area forecast discussion, May 19, 2:26 PM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
226 PM EDT Fri May 19 2017

.SYNOPSIS...
A frontal boundary across the region will act as a focus for
scattered showers and thunderstorms today into Saturday. A cold
front will move into the region Sunday, providing a greater
chance for precipitation, before drier and cooler conditions
move into the area on Monday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Most of the forecast area is dry this morning with a cold front
stalled just north of Interstate 70. A line of showers and
thunderstorms that was going out in Illinois this morning has
continued to push east and weakened. An MCV has also formed in
Illinois currently. This afternoon a wedge of PV will move
across the area with a weak surface low reflection corresponding
to the MCV. High res models have struggled immensely with
resolving this feature and what will eventually happen. Forecast
soundings for this afternoon do destabilize with even the RAP
showing about 1300 J/kg of CAPE. PWATs for this afternoon remain
around 1.2 - 1.3" which is above the 75th percentile for this
time of year. Given the lift from the PVA, the stalled
boundary, and instability have introduced likely PoPs into the
forecast. DCAPE values also are forecasted to approach 1000 J/kg
and with sufficient shear profiles SPC has introduced a slight
risk across the CWA. Damaging winds will be the primary threat
with large hail also possible. It should be noted that as
convection gets going locally heavy rainfall will be possible.
Earlier convection from this morning produced isolated rainfall
totals over 2" in some spots. Due to this potential have added
a heavy rainfall mention in the HWO.

Prev Discussion->
Convection continues to bubble across the fa as a cdfnt drops
south. Latest mesoscale models are indicating that the
convection will see a minimum around sunrise this morning before
beginning to redevelop with the heating of the day. Atmosphere
becomes moderately unstable by afternoon as CAPES reach 2-3K
J/kg. Timing and placement for any one location will be
difficult due to the pop-up nature of the storms. The best
coverage of storms should be late in the afternoon. Decided to
keep PoPs in the chance category based on the uncertainty.

Highs this afternoon will see a big range across the fa. West
Central Ohio will be north of the front. Highs will only make
the lower 70s. Temperatures will increase rapidly, reaching only
lower 80s around the Ohio River.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
The front will linger across region the tonight, before lifting
northward on Saturday. Afternoon convection will linger into the
evening hours, but should decrease as the night progresses.
Lows tonight will range from the mid 50s in the extreme northern
counties to the mid 60s in nrn KY.

On Saturday, the H5 low will pushing out thru the Great Plains.
In response a sfc low will develop and lift ne into the upper
MS valley. This is where the best coverage of thunderstorms will
be. They will remain scattered in nature across the fa. Highs
on Saturday will be in the lower to mid 80s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Surface wave tracks across the Great Lakes with associated cold
front pushing east across the region Sunday. Model solutions
generally a little quicker with the frontal passage. This will
bring an enhanced chance for thunderstorms. Have continued
likely pops with a period of categorical during the afternoon.
With clouds and precipitation, temperatures will be a little
cooler, with Sundays highs ranging from the mid 70s west to 80
east.

A lingering chance of a post frontal rain shower Sunday night and
then drying out Monday as surface high pressure providing a
temporary dry period early next week. Cooler temperatures expected
Monday with highs a little below normal, ranging from the upper 60s
northwest to the lower 70s southeast.

Jet energy to carve out mid/upr level low over the Mid MS Vly next
week. ECMWF is deeper and further east, so pcpn onset a little
delayed and lingers longer. GFS solution is less amplified and more
progressive. Uncertainty increases with model solutions diverging on
timing and amplitude of this system. Have chance pops developing
Tuesday afternoon and across the region Wednesday. Have lingered
chance pops into early Thursday and then diminish pops as the upper
low is expected to shift east.

Highs Tuesday will be close to normal with and generally 70 to 75,
and then cooler Wednesday from the lower 60s nw to upper 60s se.
Cool readings expected to continue next Thursday with highs in the
mid and upper 60s.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Showers and thunderstorms have formed just west and east of the
TAF sites this afternoon with all locations currently VFR. An
upper level disturbance can currently be seen on WV heading east
with numerous thunderstorms developing out ahead. Latest suite
of high res have these showers and thunderstorms pushing east
and affecting the eastern TAF sites starting around 21z. Inside
heavier thunderstorms IFR or lower restrictions to visibility
will be possible. As the shortwave heads east a brief period of
subsidence will occur. As this happens the weak front will sag
south. Light winds with plenty of moisture will allow fog/ mist
to form. Low ceilings will also be possible (esp. if winds
remain slightly elevated) behind the boundary. The main question
with the cigs vs. fog will be the placement of the boundary.
For now have trended TAFs towards the NAM solution which pushes
the front slightly further south. During the late morning/ early
afternoon Saturday another batch of showers and thunderstorms
will be possible as the warm front lifts north.

OUTLOOK...Thunderstorms with MVFR conditions are possible
through Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Haines/Sites
NEAR TERM...Haines/Sites
SHORT TERM...Sites
LONG TERM...AR/Sites
AVIATION...Haines
Hazardous weather outlook, May 19, 9:32 AM EDT, 5 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
932 AM EDT Fri May 19 2017

OHZ026-034-035-043-044-201100-
Hardin-Mercer-Auglaize-Shelby-Logan-
932 AM EDT Fri May 19 2017

This Hazardous Weather Outlook is for West Central Ohio.

.DAY ONE...Today and Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ042-045-046-051>053-056-201100-
Darke-Union OH-Delaware-Miami-Champaign-Clark-Licking-
932 AM EDT Fri May 19 2017

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Today and Tonight.

Scattered showers and thunderstorms will develop this afternoon. They
will then persist into the evening hours. Some strong storms are
forecast, with the potential for isolated thunderstorms to reach
severe limits. Damaging winds and large hail will be the primary
severe weather threats. Thunderstorms will also be capable of
producing locally heavy rainfall which may lead to some flooding
issues.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ075-080-KYZ089>100-OHZ054-055-060>065-070>074-077>082-088-201100-
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Madison-Franklin OH-Preble-
Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-
Scioto-
932 AM EDT Fri May 19 2017

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West
Central Ohio.

.DAY ONE...Today and Tonight.

Scattered showers and thunderstorms will develop this afternoon. They
will then persist into the evening hours. Strong to severe storms
will be possible. Damaging winds will be the primary severe weather
threat, although isolated large hail can not be ruled out.
Thunderstorms will also be capable of producing locally heavy
rainfall which may lead to some flooding issues.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and this evening.

INZ050-058-059-066-073-074-201100-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-
932 AM EDT Fri May 19 2017

This Hazardous Weather Outlook is for East Central Indiana and
Southeast Indiana.

.DAY ONE...Today and Tonight.

Scattered showers and thunderstorms will develop this afternoon. They
will then persist into the evening hours. Strong to severe storms
will be possible. Damaging winds would be the primary severe weather
threat, although isolated large hail can not be ruled out. Thunderstorms
will also be capable of producing locally heavy rainfall which may
lead to some flooding issues.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

An area of strong to severe thunderstorms are possible late
Saturday night ahead of an advancing cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and this evening.

In the hours before

Special weather statement, May 19, 1:33 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
133 PM EDT FRI MAY 19 2017

OHZ065-191800-
Fairfield OH-
133 PM EDT FRI MAY 19 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAIRFIELD COUNTY UNTIL
200 PM EDT...

At 132 PM EDT, radar indicated a strong thunderstorm near Lancaster,
moving northeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...

Locations impacted include...
Lancaster, Baltimore, Buckeye Lake, Bremen, Millersport,
Pleasantville, Fairfield Beach, Thurston, Carroll, Rushville, West
Rushville, Fairfield County Airport, US Route 22 at State Route 159,
Clearport, North Berne and Dumontville.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3961 8268 3978 8280 3993 8250 3993 8246
      3984 8247 3984 8243 3983 8240 3975 8240
      3974 8237 3973 8237
TIME...MOT...LOC 1732Z 244DEG 20KT 3974 8267
Local storm report, May 19, 1:52 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
152 PM EDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     TSTM WND DMG     2 NNW WHEELERSBURG      38.76N 82.86W
05/19/2017                   SCIOTO             OH   EMERGENCY MNGR

            LARGE TREE DOWN ALONG STATE RTE 140 NEAR HIGHLAND BEND
            RD. TIME ESTIMATED BY RADAR.

&&

KC
Special weather statement, May 19, 1:56 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
156 PM EDT FRI MAY 19 2017

OHZ056-065-191830-
Licking OH-Fairfield OH-
156 PM EDT FRI MAY 19 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FAIRFIELD AND SOUTH
CENTRAL LICKING COUNTIES UNTIL 230 PM EDT...

At 156 PM EDT, radar indicated a strong thunderstorm over Baltimore,
moving northeast at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...

Locations impacted include...
Newark, Lancaster, Pickerington, Heath, Granville, Baltimore, Buckeye
Lake, Hebron, Millersport, Pleasantville, Fairfield Beach, Harbor
Hills, Granville South, Thornport, Thurston, Kirkersville, State
Route 158 at State Route 204, Interstate 70 at State Route 37,
Interstate 70 at State Route 13 and Dumontville.

This includes I-70 in Ohio between mile markers 119 and 138.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3992 8240 3992 8242 3993 8242 3993 8246
      3984 8247 3984 8243 3983 8240 3981 8240
      3969 8260 3989 8275 4011 8247 3991 8228
TIME...MOT...LOC 1756Z 233DEG 16KT 3987 8261
Special weather statement, May 19, 2:24 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Wilmington OH
224 PM EDT FRI MAY 19 2017

OHZ056-191900-
Licking OH-
224 PM EDT FRI MAY 19 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LICKING COUNTY UNTIL 300
PM EDT...

At 224 PM EDT, radar indicated a strong thunderstorm over Hebron,
moving northeast at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...

Locations impacted include...
Newark, Heath, Granville, Buckeye Lake, Hebron, Hanover, Harbor
Hills, Granville South, Marne, Thornport, St. Louisville, Toboso,
Purity, Interstate 70 at State Route 13 and Fallsburg.

This includes I-70 in Ohio between mile markers 127 and 137.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4001 8219 3992 8236 3992 8242 3993 8242
      3993 8251 4000 8259 4024 8239 4024 8218
TIME...MOT...LOC 1824Z 229DEG 27KT 3999 8249
Special weather statement, May 19, 2:31 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
231 PM EDT FRI MAY 19 2017

INZ073-191900-
Ripley IN-
231 PM EDT FRI MAY 19 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RIPLEY COUNTY UNTIL 300
PM EDT...

At 230 PM EDT, radar indicated a strong thunderstorm 9 miles west of
Osgood, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Versailles, Osgood, Holton, Napoleon, Millhousen, Versailles Lake,
Otter Village, Ballstown and New Marion.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3920 8544 3923 8538 3927 8514 3900 8515
      3901 8544
TIME...MOT...LOC 1830Z 264DEG 32KT 3911 8547
Special weather statement, May 19, 3:08 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
308 PM EDT FRI MAY 19 2017

INZ073>075-080-192000-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-
308 PM EDT FRI MAY 19 2017

...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHERN RIPLEY...
SOUTHWESTERN DEARBORN AND SWITZERLAND COUNTIES UNTIL 400 PM EDT...

At 308 PM EDT, radar indicated a strong thunderstorm 8 miles north of
Madison, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Pleasant, Hartford, Fairview, Center Square, Aberdeen, Rexville,
Pate, Benham, Avonburg, Moorefield, Farmers Retreat, Bear Branch,
Friendship, East Enterprise, Cross Plains, Allensville, Quercus
Grove, Mount Sterling and Jacksonville.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3898 8532 3900 8490 3880 8487 3877 8520
      3892 8520 3891 8544 3893 8544
TIME...MOT...LOC 1908Z 262DEG 32KT 3885 8535

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 10:16 PM EDTSpecial Weather StatementILNAuglaize, Mercer44 min
May 18, 10:36 PM EDTSpecial Weather StatementILNHardin39 min
May 18, 10:39 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
May 19, 12:37 AM EDTSpecial Weather StatementILNMadison23 min
May 19, 1:27 AM EDTSpecial Weather StatementILNMadison33 min
May 19, 1:59 AM EDTSevere Thunderstorm WarningILNClark, Greene, Madison31 min
May 19, 2:28 AM EDTSpecial Weather StatementILNMadison32 min
May 19, 4:25 AM EDTSpecial Weather StatementILNGreene35 min
May 19, 12:35 PM EDTSpecial Weather StatementILNScioto25 min
May 19, 1:00 PM EDTSpecial Weather StatementILNFairfield30 min
May 19, 1:33 PM EDTSpecial Weather StatementILNFairfield27 min
May 19, 1:56 PM EDTSpecial Weather StatementILNFairfield, Licking34 min
May 19, 2:24 PM EDTSpecial Weather StatementILNLicking36 min
May 19, 3:14 PM EDTSpecial Weather StatementILNMiami31 min
May 19, 3:22 PM EDTSpecial Weather StatementILNDarke23 min
May 19, 3:30 PM EDTAreal Flood AdvisoryILNDarke, Miami, Shelby3 hr
May 19, 3:36 PM EDTSevere Thunderstorm WarningILNDarke39 min
May 19, 3:43 PM EDTSpecial Weather StatementILNChampaign, Miami47 min
May 19, 3:56 PM EDTAreal Flood AdvisoryILNAuglaize, Champaign, Clark, Darke, Logan, Mercer and 2 more3 hr
May 19, 3:59 PM EDTSevere Thunderstorm WarningILNMiami46 min
May 19, 4:09 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union51 min
May 19, 4:12 PM EDTSpecial Weather StatementILNHamilton33 min
May 19, 4:14 PM EDTSpecial Weather StatementILNMiami31 min
May 19, 4:22 PM EDTSpecial Weather StatementILNButler, Warren23 min
May 19, 4:25 PM EDTSevere Thunderstorm WarningILNButler, Warren35 min
May 19, 4:27 PM EDTSpecial Weather StatementILNChampaign48 min
May 19, 4:36 PM EDTSpecial Weather StatementILNClark, Montgomery39 min
May 19, 4:49 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Warren26 min
May 19, 4:50 PM EDTSpecial Weather StatementILNClermont40 min
May 19, 4:52 PM EDTSpecial Weather StatementILNFranklin23 min
May 19, 4:53 PM EDTSpecial Weather StatementILNGreene, Madison52 min
May 19, 4:56 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Franklin, Licking, Madison and 1 more3 hr
May 19, 5:10 PM EDTSpecial Weather StatementILNBrown, Clinton, Fayette, Highland50 min
May 19, 5:14 PM EDTSpecial Weather StatementILNFranklin31 min
May 19, 5:16 PM EDTSpecial Weather StatementILNLicking29 min
May 19, 5:18 PM EDTSevere Thunderstorm WarningILNClermont42 min
May 19, 5:22 PM EDTSpecial Weather StatementILNFayette, Madison23 min
May 19, 5:35 PM EDTSpecial Weather StatementILNAdams, Ross40 min
May 19, 5:40 PM EDTSpecial Weather StatementILNFranklin, Licking, Pickaway50 min
May 19, 5:50 PM EDTSevere Thunderstorm WarningILNAdams, Fairfield, Fayette, Highland, Pickaway, Pike and 1 more25 min
May 19, 5:56 PM EDTSevere Thunderstorm WarningILNFairfield, Licking34 min
May 19, 6:07 PM EDTSpecial Weather StatementILNAdams, Pike53 min
May 19, 6:11 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Pike, Ross34 min
May 19, 6:13 PM EDTSpecial Weather StatementILNFairfield47 min
May 19, 6:30 PM EDTSpecial Weather StatementILNHocking45 min
May 19, 6:45 PM EDTSevere Thunderstorm WarningILNHocking15 min
May 19, 6:53 PM EDTSpecial Weather StatementILNScioto37 min
May 19, 3:55 PM EDTSevere Thunderstorm WarningILNBoone, Gallatin, Grant, Kenton50 min
May 19, 4:17 PM EDTAreal Flood AdvisoryILNGallatin3 hr
May 19, 4:31 PM EDTSpecial Weather StatementILNGallatin29 min
May 19, 4:40 PM EDTSevere Thunderstorm WarningILNBracken, Grant, Kenton, Pendleton50 min
May 19, 5:27 PM EDTSpecial Weather StatementILNOwen33 min
May 19, 5:59 PM EDTSevere Thunderstorm WarningILNGrant, Owen31 min
May 19, 6:01 PM EDTSpecial Weather StatementILNBracken, Mason, Pendleton29 min
May 19, 6:03 PM EDTTornado WarningILNGrant, Owen27 min
May 19, 6:04 PM EDTAreal Flood AdvisoryILNCarroll, Grant, Owen3 hr
May 19, 6:32 PM EDTSpecial Weather StatementILNOwen28 min
May 19, 2:31 PM EDTSpecial Weather StatementILNRipley29 min
May 19, 3:00 PM EDTSevere Thunderstorm WarningILNDearborn, Ripley22 min
May 19, 3:20 PM EDTSevere Thunderstorm WarningILNDearborn, Ohio, Ripley, Switzerland40 min
May 19, 3:35 PM EDTAreal Flood AdvisoryILNRipley3 hr
May 19, 3:35 PM EDTSpecial Weather StatementILNRipley25 min

Nearby

Special Weather Statements in Indiana, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.